MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 3MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 3MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92126
Medical Device Problem Codes Loss of Osseointegration (2408); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient underwent revision surgery (date not reported).Additional information has been requested but has not been made available as of the date of this report.
 
Additional Manufacturer Narrative
This report is submitted on september 09,2022.
 
Additional Manufacturer Narrative
Correction: the initial mdr submitted on september 9, 2022, was filed inadvertently.No revision surgery has occurred.The correct d1 and d4 has been updated to bia300 implant 3mm w abutment 6mm and 92126 respectively.Per the clinic, the patient experienced a loss of osseointegration resulting in fixture loss.The patient was reimplanted with another cochlear device on (b)(6) 2022.This report is submitted on november 22, 2022.

Brand Name
BIA300 IMPLANT 3MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
aini yusof
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key15388500
Report Number6000034-2022-02624
Device Sequence Number5797173
Product Code LXB
UDI-Device Identifier09321502019514
UDI-Public(01)09321502019514(10)90532(17)160531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2016
Device Model Number92126
Device Catalogue Number92126
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown